Shili Sun

Shandong University of Science and Technology, China

Articles in Scholarly Journals [Incomplete List]

  1. NLS-MKdV Hierarchy and Its Hamiltonian Structures
    International Journal of Theoretical Physics, vol. 47, no. 5, pp. 1221–1229, 2008
  2. Integrable couplings of the BPT hierarchy and its Hamiltonian structure
    Journal of Physics: Conference Series, vol. 96, p. 012136, 2008
  3. Association of +45G15G(T/G) and +276(G/T) polymorphisms in the ADIPOQ gene with polycystic ovary syndrome among Han Chinese women
    European Journal of Endocrinology, vol. 158, no. 2, pp. 255–260, 2008
  4. A New Loop Algebra and the Corresponding Computing Formula of Constant ? in the Quadratic-Form Identity, as Well as the Generalized Burgers Hierarchy
    International Journal of Theoretical Physics, 2007
  5. Expressions of VEGF and Ki-67 in eutopic endometrium of patients with endometriosis and effect of Quyu Jiedu Recipe (祛瘀解毒方) on VEGF expression
    Chinese Journal of Integrative Medicine, vol. 13, no. 2, pp. 109–114, 2007
  6. New integrable lattice hierarchies and associated properties
    Chaos, Solitons & Fractals, 2007
  7. The quadratic-form identity for constructing Hamiltonian structures of the Guo hierarchy
    Chinese Physics, vol. 15, no. 9, pp. 1919–1926, 2006
  8. Modern Physics Letters B [Condensed Matter Physics; Statistical Physics and Applied Physics], vol. 20, no. 5, p. 253, 2006